MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP FLO VALVE

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP FLO VALVE
Model Number 150819
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that drain bag was not drained in urine tube.Per follow-up via phone on 13july2021.They advised that the only additional information available is that they had to change their entire process because the leg bags caused so many issues.
 
Event or Problem Description
It was reported that the drain bag was not draining in the urine tube.Per follow up via phone on 13jul2021 it was stated that the only additional information available was that they had to change their entire process because the leg bags caused so many issues.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample returned for evaluation.A potential root cause for this failure mode could be due to incorrect assembly operation.It was unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The lot number was unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: directions for use: 1.Separate notches within circles.Pull straps through holes and around leg.2.Position bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing.When using extension tubing, make sure to connect tube at least to the 3rd taper of the connector.4.To empty dispoz-a-bag, push green lever on flip-flo valve out and down.Important: be sure to reclose flip-flo valve after emptying bag.5.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable, local, state and federal laws and regulations.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
LEG BAG WITH FLIP FLO VALVE
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key12235963
Report Number1018233-2021-04559
Device Sequence Number14373142
Product Code FAQ
UDI-Device Identifier00801741050879
UDI-Public(01)00801741050879
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number150819
Device Catalogue Number150819
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;